Document Detail


Hydralazine-induced pulmonary-renal syndrome: a case report.
MedLine Citation:
PMID:  20724911     Owner:  NLM     Status:  In-Data-Review    
Abstract/OtherAbstract:
Drug-induced lupus erythematosus differs in its manifestation from drug-induced vasculitis. The former is associated with characteristic symptoms that improve following discontinuation, whereas the latter is predominantly an antineutrophil cytoplasmic antibody (ANCA) positive small vessel vasculitis involving the kidneys, skin, and lungs. We present a case of advanced disease in an elderly Caucasian woman requiring corticosteroids, and immunosuppressive therapy, who was on hydralazine for >2 years.
Authors:
Ankur Kalra; Naoto Yokogawa; Haroon Raja; Chandrasekar Palaniswamy; Priyank Desai; Sergio L Zanotti-Cavazzoni; Sri-Sujanthy Rajaram
Publication Detail:
Type:  Journal Article    
Journal Detail:
Title:  American journal of therapeutics     Volume:  19     ISSN:  1536-3686     ISO Abbreviation:  Am J Ther     Publication Date:  2012 Jul 
Date Detail:
Created Date:  2012-07-09     Completed Date:  -     Revised Date:  -    
Medline Journal Info:
Nlm Unique ID:  9441347     Medline TA:  Am J Ther     Country:  United States    
Other Details:
Languages:  eng     Pagination:  e136-8     Citation Subset:  IM    
Affiliation:
1Department of Medicine, Cooper University Hospital, Camden, NJ 2Division of Rheumatology, University of Pennsylvania, PA 3Department of Medicine, New York Medical College, Valhalla, NY 4Division of Critical Care Medicine, Cooper University Hospital, Camden, NJ.
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  Management of f/p+/- hypereosinophilic syndromes: case report and treatment review.
Next Document:  Delayed onset of clozapine-induced leucopenia.